Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 78, NWS Northern Indiana

November 14, 2017

NWS Northern Indiana issued this small craft advisory at Nov 14, 2017, 4:32 AM EST. It took effect at Nov 14, 2017, 3:34 PM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2017, 4:32 AM EST (09:32 UTC)
In effect from
Nov 14, 2017, 3:34 PM EST
Expired
Nov 16, 2017, 10:00 PM EST
In force
54 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

971 
WHUS73 KIWX 140932
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 AM EST TUE NOV 14 2017

LMZ043-046-141745-
/O.NEW.KIWX.SC.Y.0078.171115T0000Z-171115T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
432 AM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM EST WEDNESDAY. 

* WINDS...SOUTH 10 TO 15 KNOTS TODAY...INCREASING TO 15 TO 25
  KNOTS TONIGHT...THEN VEERING WEST WEDNESDAY AFTERNOON. GUSTS TO
  30 KNOTS TONIGHT AND WEDNESDAY.

* WAVES...1 TO 3 FEET TODAY BUILDING TO 2 TO 4 FEET TONIGHT...THEN
  TO 3 TO 6 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
11 follow-up statements
416 
WHUS73 KIWX 141610
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 AM EST TUE NOV 14 2017

LMZ043-046-150015-
/O.CON.KIWX.SC.Y.0078.171115T0000Z-171115T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1110 AM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 PM EST WEDNESDAY...

* WINDS...SOUTH 10 TO 15 KNOTS TODAY...INCREASING TO 15 TO 25 
  KNOTS TONIGHT...THEN VEERING WEST WEDNESDAY AFTERNOON. GUSTS 
  TO 30 KNOTS TONIGHT AND WEDNESDAY. 

* WAVES...1 TO 3 FEET TODAY BUILDING TO 2 TO 4 FEET TONIGHT... 
  THEN TO 3 TO 6 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
599 
WHUS73 KIWX 142034
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 PM EST TUE NOV 14 2017

LMZ043-046-150445-
/O.EXT.KIWX.SC.Y.0078.171114T2034Z-171116T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
334 PM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS TONIGHT...THEN VEERING WEST 
  WEDNESDAY AFTERNOON. GUSTS TO 30 KNOTS TONIGHT AND WEDNESDAY. 

* WAVES...1 TO 3 FEET TODAY BUILDING TO 2 TO 4 FEET TONIGHT... 
  THEN TO 3 TO 6 FEET WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
208 
WHUS73 KIWX 150302
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1002 PM EST TUE NOV 14 2017

LMZ043-046-151115-
/O.CON.KIWX.SC.Y.0078.000000T0000Z-171116T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1002 PM EST TUE NOV 14 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS TONIGHT...THEN VEERING WEST 
  WEDNESDAY AFTERNOON. GUSTS TO 30 KNOTS TONIGHT AND WEDNESDAY. 

* WAVES...BUILDING TO 3 TO 6 FEET TONIGHT AND 5 TO 8 FEET 
  WEDNESDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
532 
WHUS73 KIWX 150905
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EST WED NOV 15 2017

LMZ043-046-151800-
/O.EXT.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 AM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON.
  GUSTS TO 30 KNOTS THIS AFTERNOON AND TONIGHT. 

* WAVES...BUILDING TO 4 TO 7 FEET THIS AFTERNOON AND 8 TO 12 FEET
  TONIGHT INTO THURSDAY MORNING BEFORE SUBSIDING THURSDAY EVENING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
772 
WHUS73 KIWX 151551
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1051 AM EST WED NOV 15 2017

LMZ043-046-160000-
/O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1051 AM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON. 
  GUSTS TO 30 KNOTS THIS AFTERNOON AND TONIGHT. 

* WAVES...BUILDING TO 4 TO 7 FEET THIS AFTERNOON AND 8 TO 12 
  FEET TONIGHT INTO THURSDAY MORNING BEFORE SUBSIDING THURSDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
711 
WHUS73 KIWX 152132
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EST WED NOV 15 2017

LMZ043-046-160545-
/O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
432 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING WEST THIS AFTERNOON.
  GUSTS TO 30 KNOTS THIS AFTERNOON AND TONIGHT. A FEW GALE FORCE
  GUSTS TO 35 KNOTS POSSIBLE. 

* WAVES...BUILDING TO 8 TO 12 FEET TONIGHT INTO THURSDAY MORNING 
  BEFORE SUBSIDING THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
182 
WHUS73 KIWX 160400
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EST WED NOV 15 2017

LMZ043-046-161200-
/O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 PM EST WED NOV 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...NORTHWEST WIND 15 TO 25 KNOTS. GUSTS TO 30 KNOTS 
  TONIGHT. A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE.
  
* WAVES...BUILDING TO 8 TO 12 FEET TONIGHT INTO THURSDAY MORNING 
  BEFORE SUBSIDING THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
569 
WHUS73 KIWX 160843
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 AM EST THU NOV 16 2017

LMZ043-046-161700-
/O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
343 AM EST THU NOV 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST WIND 15 TO 25 KNOTS VEERING NORTH 10 TO 15
  KNOTS THIS AFTERNOON. GUSTS TO 30 KNOTS THIS MORNING. 

* WAVES...5 TO 10 FEET SUBSIDING THIS MORNING SUBSIDING TO 3 TO 6
  FEET THIS AFTERNOON.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
503 
WHUS73 KIWX 161756
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 PM EST THU NOV 16 2017

LMZ043-046-170000-
/O.CON.KIWX.SC.Y.0078.000000T0000Z-171117T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1256 PM EST THU NOV 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHWEST WIND 15 TO 25 KNOTS VEERING NORTH 10 TO 15 
  KNOTS THIS AFTERNOON. GUSTS TO 30 KNOTS THIS MORNING. 

* WAVES...5 TO 10 FEET SUBSIDING THIS MORNING SUBSIDING TO 3 TO 
  6 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
474 
WHUS73 KIWX 162112
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
412 PM EST THU NOV 16 2017

LMZ043-046-170300-
/O.EXT.KIWX.SC.Y.0078.000000T0000Z-171117T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
412 PM EST THU NOV 16 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHEAST WIND 5 TO 10 KNOTS VEERING SOUTH 5 TO 15
  KNOTS. 

* WAVES...SUBSIDING 2 TO 4 FEET BY LATE EVENING. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
696 
WHUS73 KIWX 170329
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 PM EST THU NOV 16 2017

LMZ043-046-171100-
/O.EXP.KIWX.SC.Y.0078.000000T0000Z-171117T0300Z/
/O.NEW.KIWX.SC.Y.0079.171117T1200Z-171118T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 PM EST THU NOV 16 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 3 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 3 AM
EST SATURDAY. 

* WINDS...SOUTH WIND 15 TO 25 KNOTS VEERING SOUTHWEST FRIDAY
  NIGHT. GUSTS TO 30 KNOTS.

* WAVES...2 TO 5 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 4:20 AM EST, 12 minutes earlier.

Area forecast discussion, Nov 14, 4:20 AM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
420 AM EST Tue Nov 14 2017

.SYNOPSIS...
Issued at 418 AM EST Tue Nov 14 2017

Partly to mostly cloudy skies are expected today, with highs in
the 40s. Otherwise, areas of dense fog are expected for many
areas through late this morning. Freezing fog is possible. Be
careful if driving. The combination of fog and temperatures at or
below freezing may create slick spots on the roads. Additionally,
sudden reductions in visibility are expected. Slow down, use your
low beam headlights, and leave plenty of distance ahead of you.

&&

.SHORT TERM...(Today and Tonight)
Issued at 418 AM EST Tue Nov 14 2017

Dense fog advisory remains in effect for mainly our central CWA as
visibilities linger around 1 mile or less for many locations. Some
areas are seeing visibilities of 1/4 mile or less as of 9z. Freezing
fog is also being reported, though with warmer road temps not
sure how much of an impact this will cause to travel. Still, think
its reasonable to mention the potential for slick spots on the
roads this morning due to the combination of fog and temps below
freezing. At this point don't think I'll be expanding the dense
fog advisory, but monitor closely for updates. Even outside of the
advisory area, there is potential for some patchy dense
fog/freezing fog, so have handled that with an SPS for now.

Beyond the fog concern, quiet weather is expected today, with a mix
of sun and clouds expected. Highs will rise into the mid-upper 40s
and low 50s if clouds clear out as well as planned. If not, probably
will see highs in the low to mid 40s, especially in the northeastern
portions of the CWA.

&&

.LONG TERM...(Tuesday Night through Monday)
Issued at 408 PM EST Mon Nov 13 2017

Slight delay with respect to Wednesday convection per good model
agreement with only low chance mention late Tue night western CWA.
Low MUCAPE on order of 100-250 j/kg sufficient for continued
inclusion of slight chance thunderstorms given strong kinematic
field/nose of low level jet riding eastward along I70 corridor, near
KSTL at 09 UTC to west central OH by about 18 UTC. Added thunder
mention with Friday mention as well given markedly deep/progressive
mid level trof passage through CONUS.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 110 AM EST Tue Nov 14 2017

Fog will be the primary aviation forecast concern through mid
morning. Eastward departure of low cloud deck has been followed
by the development of areas of fog across much of northern Indiana
this evening. Despite lingering mid/high clouds, some patchy
dense fog has also formed. As previous discussion mentioned, just
enough trapped low level moisture beneath inversion has allowed
for some decent radiation fog formation despite rather marginal
looking profiles to support dense fog formation. Hires guidance
depicts corridor across north central to northeast Indiana as most
favored for dense fog development overnight. Of the two
terminals, confidence in longer duration significant vsby
restrictions due to fog is higher at KFWA, with some questions as
to some low level flow increases overnight across northwest
Indiana on periphery of anticyclone that might tend to favor a
combo fog/stratus setup. Continued a fairly conservative IFR
approach at KSBN with these uncertainties, but will monitor
trends and may need to amend to a more pessimistic idea. Other
than IFR/LIFR conditions in fog, remainder of the forecast should
be quiet and VFR from late morning through tonight. Conditions to
become more active again just beyond this forecast valid period as
low level moisture return increases in advance of next system
that will bring rain late Tuesday night into Wednesday.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Dense Fog Advisory until 9 AM EST /8 AM CST/ this morning for
     INZ004>009-012>018-020-022>027-032>034.

MI...Dense Fog Advisory until 9 AM EST this morning for MIZ078>081.

OH...Dense Fog Advisory until 9 AM EST this morning for OHZ001-004-
     015-024.

LM...NONE.
&&

SYNOPSIS...MCD
SHORT TERM...MCD
LONG TERM...Murphy
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 14, 12:57 AM EST, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
1257 AM EST Tue Nov 14 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-150600-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
1257 AM EST Tue Nov 14 2017 /1157 PM CST Mon Nov 13 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Overnight

Areas of fog will continue to develop overnight. Patchy dense fog is
also expected with visibilities of one quarter of a mile or less.
The coverage of the dense fog may increase overnight into early
Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Areas of dense fog may persist through mid morning Tuesday.

There is  a slight chance for thunderstorms late Tuesday night into
Wednesday. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-150600-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1257 AM EST Tue Nov 14 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a slight chance for thunderstorms late Tuesday night into
Wednesday. Severe weather is not expected.

Gale force winds are possible Friday into Sunday morning on Lake
Michigan. Conditions will be hazardous for mariners.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Nov 13, 11:45 PM EST, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1145 PM EST Mon Nov 13 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-141000-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Michigan City, La Porte, South Bend,
Mishawaka, New Carlisle, Walkerton, Elkhart, Goshen, Nappanee,
Lagrange, Topeka, Shipshewana, Angola, Fremont, Kendallville,
Ligonier, Albion, Auburn, Garrett, Knox, North Judson, Bass Lake,
Winamac, Francesville, Medaryville, Plymouth, Bremen, Culver,
Rochester, Akron, Warsaw, Winona Lake, Syracuse, Mentone,
Columbia City, Tri-Lakes, South Whitley, Fort Wayne, New Haven,
Monticello, Monon, Brookston, Logansport, Royal Center, Peru,
Grissom AFB, Mexico, Wabash, North Manchester, Huntington,
Roanoke, Bluffton, Ossian, Decatur, Berne, Marion, Gas City,
Upland, Hartford City, Montpelier, Portland, Dunkirk, Niles,
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan,
Paw Paw Lake, Dowagiac, Cassopolis, Marcellus, Sturgis,
Three Rivers, White Pigeon, Mendon, Coldwater, Bronson,
Hillsdale, Jonesville, Litchfield, Bryan, Edgerton, Wauseon,
Archbold, Swanton, Delta, Defiance, Sherwood, Hicksville,
Napoleon, Deshler, Liberty Center, Paulding, Antwerp, Payne,
Ottawa, Leipsic, Columbus Grove, Continental, Pandora, Van Wert,
Ohio City, Lima, and Spencerville
1145 PM EST Mon Nov 13 2017 /1045 PM CST Mon Nov 13 2017/

...PATCHY DENSE FOG EXPECTED THROUGH TUESDAY MORNING...

AREAS OF FOG HAVE DEVELOPED ACROSS THE AREA THIS EVENING, WITH
MOST LOCATIONS EXPERIENCING VISIBILITIES OF 1-3 MILES. HOWEVER,
PATCHES OF DENSE FOG HAVE BEEN REPORTED, WHERE VISIBILITIES HAVE
DROPPED TO AROUND 1/4 OF A MILE. EXPECT THESE CONDITIONS TO
CONTINUE THROUGH LATE MORNING. A DENSE FOG ADVISORY MAY BE ISSUED
IF LOWER VISIBILITIES BECOME WIDESPREAD. IF DRIVING EXPECT SUDDEN
REDUCTIONS IN VISIBILITY. SLOW DOWN...USE YOUR HEADLIGHTS...AND
LEAVE PLENTY OF DISTANCE AHEAD OF YOU. REPORTS OF ANY DENSE FOG
ARE APPRECIATED.

MCD
Special weather statement, Nov 14, 2:35 AM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Northern Indiana
235 AM EST Tue Nov 14 2017

INZ003-MIZ077-OHZ002-005-016-025-141500-
La Porte-Berrien-Fulton OH-Henry-Putnam-Allen OH-
Including the cities of Michigan City, La Porte, Niles,
Benton Harbor, St. Joseph, Fair Plain, Benton Heights, Buchanan,
Paw Paw Lake, Wauseon, Archbold, Swanton, Delta, Napoleon,
Deshler, Liberty Center, Ottawa, Leipsic, Columbus Grove,
Continental, Pandora, Lima, Spencerville, and Bluffton
235 AM EST Tue Nov 14 2017 /135 AM CST Tue Nov 14 2017/

...PATCHY DENSE FOG EXPECTED THROUGH TUESDAY MORNING...

Areas of fog have developed across the area, with many locations
experiencing visibilities of 1 to 2 miles. Patchy dense fog has
also been reported, where visibilities have dropped to around 1/4
of a mile. Freezing fog is possible where temperatures fall below
freezing. Expect these conditions to improve through late
morning.

Motorists should use caution when driving.The combination of fog
and temperatures at or below freezing may create slick spots on
the road. Additionally, sudden reductions in visibility are
expected. Slow down, use your low beam headlights, and leave
plenty of distance ahead of you. Reports of dense fog are greatly
appreciated.

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:25 AM ESTDense Fog AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more7 hr

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.